MathSciNet Relay Station
MathSciNet bibliographic data
MR2266012 (2008b:37123) 37K40 (34C05 35Q53 76B15 76B25)
Li, Jibin; Wu, Jianhong; Zhu, Huaiping Traveling waves for an integrable higher order KdV type wave equations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 16 (2006), no. 8, 2235–2260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement